# SDR DALA2024020201486

- Difficulty date: January 26, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 60,945 hours, 31,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 DAMAGE FOUND AT FR1 CL FWD OF THE WINDSHIELD. CORRECTIVE ACTION: REPAIRED PER A319 SRM 53-11-11. (0172146)
